# SDR MALA050211

- Difficulty date: January 6, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Aircraft time: 15,290 hours, 15,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 9812852
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK PN 61-2275-1 SN 9812852 FAILED SCHEDULED CAPACITY CHECK.  REPLACED BATTERY ASSEMBLY PN 61-2274-1.  UNIT PASSES CMM CHECKS RTS 1/9/05.
